# SDR HEEA0012523

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 7660002113103
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VG CAUSES 10 ROLL TO RIGHT.
